Changes between Version 18 and Version 19 of projects/leadership-committee/meetings/2015-01-10/workers-assembly


Ignore:
Timestamp:
Aug 5, 2015, 4:01:37 PM (6 years ago)
Author:
Enrique Rosas
Comment:

--

Legend:

Unmodified
Added
Removed
Modified
  • projects/leadership-committee/meetings/2015-01-10/workers-assembly

    v18 v19  
    3434During the together sections, we will all be connected by video conference: https://meet.mayfirst.org/assembly
    3535
    36  1. [Together] Introductions
    37  1. [Together] The LC reports on recent political and organizing projects
    38  1. [Small Groups] The LC presents the foundational documents and discusses
    39   * Political Environment
    40   * Mission
    41   * Values
    42   * Objectives
    43  1. Break for food and coffee
    44  1. [Small Groups] Continued discussion of documents and discussion
    45   * Structure
    46   * Statement of Intentionality
    47  1. [Together] Share results
    48  1. [Together] Conclusions. How will the LC process the conclusions reached during this meeting before the membership meeting.
     36|| Agenda points || Questions to promote discussion || Facilitator + note-taker || Comments || Schedule NY-time ||
     37|| 1. (Together) Welcome message. Introduction and report on recent political and organizational developments || || LC member || Interpretation needed. Video-conference connects all participants || 11:00-11:20 (20min) ||
     38|| 2. Break into four groups Brooklyn-NY, MexDF, Online-English, Online-Spanish. Presentation in each group of proposed foundational documents by a LC member: Political Environment, Mission, Values, Objective. Discussion and agreement on common opinions. || Do this documents reflect our collective analysis of current situation and main contradictions in our societies? Do they reflect what we all want to do collectively as an international association? Do they address MF/PL best possible contributions to the social change movement? || LC-member || || 11:20-12:20 (60min) ||
     39|| 3. Break for food and coffee || || || || 12:20-12:40 (20min) ||
     40|| 4. In same four groups. Presentation of proposed foundational documents by a LC member: Structure, Statement of Intentionality. Discussion and agreement on common opinions. Group elects representation. || The relations described on structure could be considered the base to MF/PL further development? Where do we fit in this structure? What representation of the social movement we need into our organization in terms of gender, race, culture and movement organizing experience? || LC member || || 12:40-14:10 (90min) ||
     41|| 5. (Together) Each representation shares group results. 3-5min for each group, 20-28min || Identification of conclusions: Are there opinions shared in general terms by all groups? Can we group other opinions on specific topics? || group representations || Interpretation needed. Video-conference  connects all participants || 14:10-14:50 (40min) ||
     42|| 6. (Together) Close || How the LC will process the conclusions reached in the Workers Assembly? || LC member || Interpretation needed. Video-conference connects all participants || 14:50-15:00 (10min) ||
    4943
    5044We expect the Workers Assembly to last four hours, will take place on August 8th in both NY and Mexico City, with a common agenda and supported by video conference and simultaneous interpretation.